Member’s Mark – Acetaminophen 500 mg, 1000 Caplets, Pain Reliever

  • List Price: $19.75
  • Sale Price: $13.70
  • Amount Saved: $6.05
  • Availability: Usually ships in 1-2 business days

Feature

  • Pain reliever/ fever reducer
  • Extra strength
  • Contains no aspirin
  • Twin pack - 2 bottles of 600 caplets each

Product Description

Member's mark 500mg extra strength acetaminophen temporarily reduces fever and relieve minor aches and pains due to: The common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps.

Product Detail

  • Product Dimensions: 6 x 5.5 x 3.1 inches; 0.2 pounds
  • Shipping Weight: 0.2 pounds
  • ASIN: B004WH2SYS
  • Item model number: MM-500MG
  • Average Customer Review: Customer Reviews

Customers Who Viewed This Item Also Viewed

Comments

Write a Reply or Comment:

Your email address will not be published.*